# SDR MALA020228

- Difficulty date: March 28, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 2612 · Fire Detection
- Part: Weu
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO MSP, RT ENGINE FIRE ILLUMINATED WITH FIRE BELL FOR 1-2 SECONDS.  NO MASTER CAUTION OR T-HANDLE LIGHT.  MAINTENANCE PERFORMED OPS CHECK OF FIRE DETECTION SYSTEM IAW AMM 25-1-00-2 PARA 2A, OPS CHECK GOOD.  PERFORMED VIS INSPECTION OF RT NACELLE FIRE LOOP, NO DISCREPANCIES NOTED.  REPLACED WEU IAW 31-50-05-4, ALL CHECKS GOOD.
